# SDR JJBA20210216027

- Difficulty date: February 16, 2021
- Submitted: February 25, 2021
- Operation: Air carrier
- Aircraft: N21197
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500947
- Aircraft time: 35,711 hours, 22,986 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BAGGAGE DOOR FWD LATERAL L-SHAPE CORRODED.  BAGGAGE DOOR FWD LATERAL L-SHAPE BLENDED OUT OF LIMITS REMOVED.  BAGGAGE DOOR FWD LATERAL L-SHAPE REWORKED.
